I am on day 4 of Sertraline and I feel awful. I'm 37 and have just had to phone my poor mum to come and pick me up and look after my children! My anxiety is a million times worse, I am waking at 4am every morning so I'm exhausted, I have a headache and my mouth is dry oh and to top it off my vision is funny. Did anybody else experience the same? And how long does it last? Many thanks Alexandra
Report any new or worsening symptoms to your doctor, such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself.
Call your doctor at once if you have:
very stiff (rigid) muscles, high fever, sweating, confusion, fast or uneven heartbeats, feeling like you might pass out;
agitation, hallucinations, fever, overactive reflexes, tremors;
nausea, vomiting, diarrhea, loss of appetite, feeling unsteady, loss of coordination; or
headache, trouble concentrating, memory problems, weakness, fainting, seizure, shallow breathing or breathing that stops.
Common sertraline side effects may include:
drowsiness, dizziness, tired feeling;
mild nausea, stomach pain, upset stomach, constipation;
changes in appetite or weight;
sleep problems (insomnia); or
decreased sex drive, impotence, or difficulty having an orgasm.
Yes I have suffered all the same symptoms. I've been on them for 2mths I've also been very confused. Lethargic. Sweating. Like you my anxiety levels are through the roof. I'm going to talk to the doctor to take me off them before I become suicidal I can't cope with sertraline
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Oct 2014 • 19 answers
Posted 24 Mar 2015 • 5 answers
Posted 25 Sep 2015 • 1 answer
Posted 10 Mar 2017 • 1 answer
Posted 2 Oct 2017 • 2 answers